English
 
Help Privacy Policy Disclaimer
  Advanced SearchBrowse

Item

ITEM ACTIONSEXPORT

Released

Journal Article

Algebraic methods for vector bundles on non-Kähler elliptic fibrations

MPS-Authors
/persons/resource/persons235008

Brinzanescu,  Vasile
Max Planck Institute for Mathematics, Max Planck Society;

External Resource
Supplementary Material (public)
There is no public supplementary material available
Citation

Brinzanescu, V. (2017). Algebraic methods for vector bundles on non-Kähler elliptic fibrations. Annali dell' Universitá di Ferrara, 63(1), 33-50. doi:10.1007/s11565-017-0279-x.


Cite as: http://hdl.handle.net/21.11116/0000-0004-0B58-E
Abstract
There is no abstract available